# SDR AALA202408303277

- Difficulty date: August 11, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT: INSPECTION REVIEWED THIS EVENT AND DETERMINED THAT THIS WAS NOT CPCP RELATED AND NOT A LEVEL 2 FINDING. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT FR 68 LEFT-HAND SIDE AFT GALLEY AREA. REPLACED CORNER FITTING PER SRM 51-42-11-801.
